||This is a 60-year-old woman who 2 years prior experienced a left sided hypertensive hemorrhagic stroke, resulting in right hemiparesis, dysarthria and vertical diplopia. The initial vertical diplopia resolved completely and about 6 months following the hemorrhage the patient began to experience many episodes of vertical diplopia and oscillopsia throughout the day, lasting minutes to hours at a time. MRI demonstrated hemosiderin deposition in the left corona radiata, globus pallidus, and rostral left midbrain. She was evaluated in clinic about 1 year following the hemorrhage, and the video was taken at that time. ; Her exam was consistent with a paroxysmal OTR (pOTR) due to presumed left interstitial nucleus of Cajal (INC) excitation/irritation (in this case, presumably related to hemosiderin products), and her pOTR was ipsiversive and included a large right hypertropia from skew deviation, ocular counterroll (top poles toward left ear), and left head tilt. The pOTR occurred every few seconds, and then the head and eye position would return to normal, followed by another combined eye/head (OTR) movement. ; At the time of the initial stroke, it was reported that there was a 25 prism diopter hypertropia, although the side of the hypertropia could not be found in the notes. Presumably, there was initial dysfunction of the left INC, causing a skew deviation with left hypertropia and a pathological OTR resulting from damage to the utriculo-ocular motor (or graviceptive-ocular motor - i.e., utricle and vertical semicircular canal afferents) pathway rostral to the decussation of these fibers. With a left INC lesion (e.g., stroke), a contraversive OTR would be expected, including left hypertropia from skew deviation, ocular counterroll (top poles toward right ear), and right head tilt. There was no improvement with carbamazepine and its use was limited by side effects. Gabapentin resulted in a reduction in the duration and frequency of pOTR episodes (eg, the pOTR would cycle on and off for minutes at a time, and then abrupt stop - when she was asymptomatic and there was no evidence of pOTR, her alignment was normal and there was no abnormal head position or nystagmus). However, the appearance of the pOTR during episodes was the same while being treated with gabapentin as it was prior to any medication therapy. Further medication trials are ongoing.